# SDR EVCA201909040001

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Aircraft time: 32,569 hours, 45,897 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2062200301
- Part serial: A364
- Condition: Out Of Balance
- Location: Tail Rotor
- Part time: 2,715 hours
- Component: Hub, Bell
- Component part number: 206011810157EC
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT NOTED A SUDDEN VIBRATION IN THE ANTI-TORQUE CONTROLS AND PRECAUTIONARILY LANDED THE HELICOPTER. UPON INSPECTION, ONE TIP WEIGHT WAS FOUND MISSING FROM TAIL ROTOR BLADE PN: 2062200-301.
